| Model Number |
2108382000 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during preparation for a surgical procedure, a hair was found inside the pack.It was also reported that this event did not occur during a surgical procedure, and there was no delay or adverse consequences as a result of this event.
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device not returned.
Event or Problem Description